MathSciNet Relay Station
MathSciNet bibliographic data
MR567220 46B15
Rakov, S. A. The Banach-Saks property for a Banach space. (Russian) Mat. Zametki 26 (1979), no. 6, 823–834, 972.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement